# SDR AALA200802583

- Difficulty date: September 11, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 23,047 hours, 3,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146T80811
- Condition: Corroded
- Location: Bs 1343
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW OUTER CHORD AT AFT CARGO DOOR CUTOUT LOWER MAIN SILL HAD CORROSION AT STATION 1343.  AREA OF DISCREPANCY IS 1 INCH BY 1 INCH.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH SRM 51-00-06 AND MRB 767-3288.
